# SDR SIMA20120301006

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 30,649 hours, 27,988 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Valve
- Part number: 10006491
- Part serial: 9910096
- Condition: Unserviceable
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ON FLIGHT 2704 CREW RECEIVED WING ANTI-ICE FAIL CAUTION MESSAGE.  ON DESCENT CREW FOLLOWED AOM PROCEDURE WING ANTI-ICE FAIL CAUTION RETURNED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT WING ANTI-ICE LOW PRESSURE SWITCH IAW AMM#30-11-02.  DID NOT SOLVE THE PROBLEM TRANSFERRED TO ITEM 2 SAME LOG PAGE REMOVED AND REPLACED THE RIGHT WING ANTI-ICE VALVE IAW EMB 145 MM CH 30-10-01 OPERATIONAL CHECKS GOOD.  THE AIRCRAFT RETURN TO SERVICE.
